# SDR CA060731015

- Difficulty date: July 16, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,208 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Limiter
- Part number: 311629401A
- Part serial: C50254
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN DESCENT THE ENGINE WOULD NOT RESPOND TO THROTTLE INPUT. THE MANUAL FUEL CONTROL OVER-RIDE WAS ENGAGED, AN EMERGENCY DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE ENGINE TORQUE LIMITER WAS SUBSEQUENTLY DETERMINED TO BE FAULTY AND WAS REPLACED. (TC NR 20060731015)
